MathSciNet Relay Station
MathSciNet bibliographic data
MR1343706 (96k:16042) 16S34 (20C07)
Krasilʹnikov, A. N.; Vovsi, Samuel M. On fully invariant ideals of the free group algebra. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2613–2618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement